Q. Why is there no pain relief even after taking Myospaz tablets?

Answered by
Dr. Sadaf Mustafa
and medically reviewed by iCliniq medical review team.
Published on Apr 22, 2016 and last reviewed on: Oct 12, 2019

Hello doctor,

Three weeks ago I was involved in a domestic fight and suffered a hit on the area below my right breast. I had a chest x-ray done and it revealed no rib injury. Currently, I am taking Myospaz tablets. Even after taking the medicines for three weeks, I am still experiencing so much pain especially when I sit in a laid-back position and when I sleep on my right side. Kindly advise whether I should seek another opinion. Please guide.

Dr. Sadaf Mustafa

General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

  • I would suggest a follow up x-ray in different views to look for rib fracture.
  • This can very well be costochondritis (inflammation of the cartilage) due to trauma.
  • Try using Ibuprofen 600 mg twice daily as needed for pain along with Myospaz (Chlorzoxazone).

Revert back with the x-rays to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Can I take Carisoprodol as I am allergic to Ibuprofen?

Query: Hi doctor, I am allergic to Ibuprofen. Can I take Carisoprodol?  Read Full >>


Dr. Shyam Kalyan N
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Carisoprodol is a muscle relaxant barbiturate compound. Do not use it if you are allergic to Meprobamate, Tybamate or Mebutamate or Carisoprodol itself. However, Ibuprofen allergy is not a contraindication for use of Carisoprodol as they are different line of ...  Read Full

I feel dizzy and nauseous after taking two Ibuprofen tablets. What to do?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full >>


Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f...  Read Full

The back of my right leg is paining after a fall. What to do?

Query: Hello doctor,I fell at my work yesterday. The doctor said that there is no fracture, but the back of my right leg is hurting. Please help.  Read Full >>


Dr. Prathap
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. As you had a trauma, there might be a bone and muscle injury, leading to inflammatory pain. You said that the doctor said there is no fracture. Did you take an x-ray? If not, then get an x-ray of the¬†leg. Until then, I suggest you try taking the following. Tablet Aceclo¬...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.